MathSciNet Relay Station
MathSciNet bibliographic data
MR370191 46H05
Al-Moajil, Abdullah H. The spectrum of some special elements in the free Banach algebra. Proc. Amer. Math. Soc. 50 (1975), 218–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement